# SDR HNAA2010110200233

- Difficulty date: October 29, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 54,583 hours, 60,490 cycles
- Engine: Pwa PW120A
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Odor
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR IN CABIN.  FOUND ODOR TO BE FROM APU BLEED.  ENGINE BLEEDS NORMAL.  SEQUENCE 2 FOR APU MEL.  ACFT OK FOR SERVICE.
